# SDR ASOA2016012014426

- Difficulty date: January 20, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 29,308 hours, 20,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CIRCUMFERENTIAL JOINT AT FS 280.00 BETWEEN STR 26L-24R.  BLENDED CORROSION ON CIRCUMFIRENTIAL JOINT AT S 280 BETWEEN STR 26L-24R.  COMPLIED WITH EA 26-2016-024 SECTION 1-PERMANENT REPAIR.
